# SDR A6WA2019121947068

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3103762
- Condition: Cracked
- Location: Bs 469.63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ATTACH BRACKET ON FUSELAGE LONGERON AT RBL 45 AND FS 469.63 IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED BRACKET IAW CRJ-200 SRM 51-42-06
